Shock-wave explosions in general relativity
Journées équations aux dérivées partielles (1995), article no. 17, 20 p.
@article{JEDP_1995____A17_0,
     author = {Smoller, Joel and Temple, Blake},
     title = {Shock-wave explosions in general relativity},
     journal = {Journ\'ees \'equations aux d\'eriv\'ees partielles},
     eid = {17},
     publisher = {Ecole polytechnique},
     year = {1995},
     zbl = {0870.53064},
     language = {en},
     url = {http://archive.numdam.org/item/JEDP_1995____A17_0/}
}
TY  - JOUR
AU  - Smoller, Joel
AU  - Temple, Blake
TI  - Shock-wave explosions in general relativity
JO  - Journées équations aux dérivées partielles
PY  - 1995
DA  - 1995///
PB  - Ecole polytechnique
UR  - http://archive.numdam.org/item/JEDP_1995____A17_0/
UR  - https://zbmath.org/?q=an%3A0870.53064
LA  - en
ID  - JEDP_1995____A17_0
ER  - 
%0 Journal Article
%A Smoller, Joel
%A Temple, Blake
%T Shock-wave explosions in general relativity
%J Journées équations aux dérivées partielles
%D 1995
%I Ecole polytechnique
%G en
%F JEDP_1995____A17_0
Smoller, Joel; Temple, Blake. Shock-wave explosions in general relativity. Journées équations aux dérivées partielles (1995), article  no. 17, 20 p. http://archive.numdam.org/item/JEDP_1995____A17_0/

[1] W. Israel, Singular hypersurfaces and thin shells in general relativity, IL Nuovo Cimento, Vol. XLIV B, N. 1, 1966, 1-14.

[2] P.D. Lax, Hyperbolic systems of conservation laws, II, Comm. Pure Appl. Math., 10(1957), pp. 537-566. | MR | Zbl

[3] J.R. Oppenheimer and J.R. Snyder, On continued gravitational contraction, Phys. Rev., 56(1939), p. 455-459. | Zbl

[4] J. Smoller, Shock-Waves and Reaction-Diffusion Equations, Springer Verlag, 1983. | MR | Zbl

[5] Instability of rarefaction shocks for systems of conservation laws, J. Smoller, B. Temple and Z.P. Xin, Arch. Rational Mech. Anal., Vol. 112, 1990, pp. 63-81. | MR | Zbl

[6] J. Smoller and B. Temple Global solutions of the relativistic Euler equations, Comm. Math. Phys., 157(1993), p. 67-99. | MR | Zbl

[7] J. Smoller and B. Temple Shock-wave solutions of the Einstein equations : The Oppenheimer-Snyder model of gravitational collapse extended to the case of non-zero pressure, Arch. Rat. Mech. Anal., 128 (1994), pp 249-297. | MR | Zbl

[8] J. Smoller and B. Temple Astrophysical shock-wave solutions of the Einstein equations, (to appear), Phys. Rev. D, 51, N°. 6 (March 1995). | MR

[9] J. Smoller and B. Temple General relativistic shock-waves that extend the Oppenheimer Snyder model, (in preparation). | Zbl

[10] R. Tolman, Static Solutions of Einstein's Field Equations for Spheres of Fluid, Physical Review, 55 (1939), pp. 364-374. | JFM | Zbl

[11] R. Tolman, Relativity, Thermodynamics and Cosmology, Oxford University Press, 1934. | JFM | Zbl

[12] S. Weinberg, Gravitation and Cosmology : Principles and Applications of the General Theory of Relativity, John Wiley &x0026; Sons, New York, 1972.